Ask The Doctor > Questions & Answers > I have avn in my right hip i also have

I have avn in my right hip i also have

Patient: I have avn in my right hip i also have an incisional hernia in the abdomen area could this have cause the avn in my hip

 

 

Doctor: Thank you for writing to us.AVN is avascular necrosis of the hip. It happens when the blood supply to the femur head is reduced after an injury or sometimes happens after birth.Blood supply to the femur can be reduced if there is a hernia. It makes you have a hernia which presses the vessels and reduces the blood flow.Talk to a surgeon. He will order some imaging like a USG and CT scan to help you reach the diagnosis.You may need surgical removal of the femur head to help you.Hope this helps you.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment